| Catalog Number |
PWFXH30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fungal Infection (2419); Skin Inflammation/ Irritation (4545)
| Date of Event |
08/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient said the flex wicks area causing irritation and yeast infection.It's unclear if lot number was requested.It was unknown what medical intervention was provided.No additional information provided.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.